Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I bleed after having sex, please help

When i First Started Having Sex Everything Was Ok. Now iim On The Pill ii Bleed After Having Sex. Ive Already Popped My Cherry.
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
It could from be a few reasons... 1. If this only started after you began taking the pill, you could be bleeding because of the pill, not because of having sex. Different methods of contraception have different side effects, especially with oral methods. With the pill, you can easily "spot" at random times of the month. 2. You may be having sex that is too rough. 3. If you're a "small" girl, he may simply be too big for you, as that area is very sensitive and can easily be bruised or torn slightly. I'd say to first decide if maybe the sex is too rough, and to try and take it a little softer. If you are still bleeding, wait another few weeks, and then ask your doctor for a different brand of pills, if this is still happening. If after you change pills you still bleed, you should probably decide to talk with your doctor about it.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor